My university degree is about as far away as you can get from medicine, the sciences and epidemiology but this is such an important issue that I think it should be addressed and, unfortunately, anyone connected to the health system in New Zealand won’t touch it.
I received my second vaccine in the last week of August 2021. No questions asked, no forms signed, just a quick jab in the arm and off you go. I had felt slightly unwell after the first one three weeks earlier but not enough to be concerned.
Caution and prior medical history queries should have been requested of everyone at vaccination time but it appears casualties are not important where the politics of vaccines are concerned. Most people will be ‘okay’ and that is the priority.
I am one of those casualties.
From the very next day after the second vaccine, there was a roller coaster of symptoms that were very severe.
The symptoms in order of experiences from then until now span a period of FOUR MONTHS.
1. Immediate intense fatigue the first day: ongoing
2. Huge swelling second day in right armpit: ongoing
3. Chest pains: ongoing
5. Dry cough lasting weeks
6. Huge swelling in left armpit: ongoing
7. Fever/Night sweats (like boiling on the inside): ongoing
8. Puffy eyes
9. Swollen neck glands
10. Mouth blood blisters
11. Pins and needles in feet
12. Elevated liver tests (I am a non-drinker)
13. Inner elbow swelling
14. Lip numbness
15. Left side facial numbness
16. Left hand numbness
17. Tingly legs
18. Head swelling/burning inside skull ongoing
19. Blood appears much thinner
20. Hair coming out in handfuls
21. Insatiable thirst
22. Soft lumps on inside wrists
It is really important to note that some of the symptoms did not arise until many weeks had gone by. Puffy eyes on Day 15, Neck glands on Day 54, Left side facial numbness on Day 83! The head swelling didn’t arise until Day 91. They all occurred during Auckland’s lockdown so a more sterile environment couldn’t be found!
So after four phone consults with the GP who had the treatment dial on Zero, I saw a specialist who took one look at me and said:
PEG is known as Polyethylene glycol and is in many easily available products. It is a chemical product many of us react to and 98% of those affected are women. It is now considered that PEG does not leave the body but stays in the form of antibodies.
Why women? I have not discovered any research on this anywhere but the logical answer is the introduction of PEG in the late 1970s in cosmetics, shampoos, conditioners, toothpaste, anti-inflammatories, contraceptives and many things that women prioritise. So after 40 years of being around PEG, women particularly aged 45-60 are being found to be very badly affected by it. There have also been severe vaccine reactions in younger women who may not have come across PEG in products and therefore did not know they had an allergy. It is also commonly used in colonoscopy prep, cough mixture/tablets, antibiotics and chemotherapy drugs.
It is often described in medical journals as the Unknown Allergy as many women know they are allergic to some cosmetics and shampoos and also to medicinal items such as antibiotics, so essentially a ‘collection of allergies’, but not realising the same ingredient in all of these products is PEG which is doing the damage. I knew I was allergic to most of these things, including most antibiotics, cough mixture, shampoos and cosmetics but I had similarly not made the connection to the common denominator being PEG, polyethelene glycol.
Pfizer’s and Moderna’s are the first vaccines to use PEG, and it is important to note that an experimental anti-coagulant trial containing PEG was discontinued due to reactions and the death of a test subject.
The team had to halt a phase III trial in 2014 after about 0.6% of 1600 people who received the drug had severe allergic responses and one participant died.
Pfizer, from recent documents, appeared to not include allergy sufferers in their trials, and this is the fatal flaw of the vaccine. However, it was known in December 2020, well before New Zealand embarked on their programme, that Pzifer had left out allergy sufferers from the trials. (1)
On the 17th of September 2021, the New Zealand Immunisation Advisory Centre issued an update on PEG allergies.
In their initial key points, they noted that some patients develop delayed allergic type symptoms. They considered that these people can usually be revaccinated. (2)
Any doctor reading this would think a patient would have a few days of feeling under the weather and then another jab will be fine!
This is completely wrong and risks possible disability and/or death.
Their advice should be altered to note that re-vaccination is probably not advisable and also that the delayed symptoms can be very severe and that doctors should be aware of them more clearly.
So simply asking no questions of vaccine recipients at the time of vaccination is negligent and even asking about previous vaccine responses is redundant as no previous vaccines have ever contained PEG.
However, asking about reactions to any of the above chemical products might have been a relevant discovery process prior to vaccination.
It appears that many vaccination responses with PEG allergies are delayed, some significantly delayed and extremely serious.
I personally know of people suffering similar symptoms to mine but also hand tremors, tinnitus, rashes and Guillain-Barré syndrome.
However, they all know they felt completely fine prior to vaccination and are unable to function properly since.
So the next step in diagnosis and treatment is to see an immunologist. The ones I contacted are refusing to see vaccine-injured patients such as me.
Probably my biggest fear is the PEG is somehow linked to the young men and soon children suffering heart issues. Surely our medical experts need to be involved, upfront and questioning these adverse reactions to provide answers before there are more long term sufferers and fatalities.
I have three questions:
- Is it really a PEG allergy or is it PEG poisoning?
- Is revaccinating everyone many times creating significant PEG antibodies and problems down the track? Ending up like me?
- What is actually causing the myocarditis and pericarditis, particularly in young men? Does PEG travel to your heart and is it cardiotoxic?